MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4472
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Over-Sensing (1438); Failure to Read Input Signal (1581); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for further review of this pacemaker presenting electrogram (egm) due to concerns of loss of capture (loc) on the right atrial (ra) lead.Upon review, intermittent ra loc, farfield r-wave oversensing and possible atrial undersensing were observed.Ts recommended to the hcp to schedule an in person visit for further device evaluation and recommended reprogramming options.At this time, the pacemaker and ra lead remain in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for further review of this pacemaker presenting electrogram (egm) due to concerns of loss of capture (loc) on the right atrial (ra) lead.Upon review, intermittent ra loc, farfield r-wave oversensing and possible atrial undersensing were observed.Ts recommended to the hcp to schedule an in person visit for further device evaluation and recommended reprogramming options.At this time, the pacemaker and ra lead remain in service.No adverse patient effects were reported.Subsequent additional information was received from the field representative that reported, during a follow up clinic visit, this right atrial (ra) lead was checked, and ra sensing was reprogrammed by the physician due to intermittent low amplitude ra signals.The physician was unable to confirm ra capture threshold.It is believed cause to be due to functional non-capture or electrically dead atrial tissue.The ra lead remains in service.No adverse patient effects were reported.

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21596404
Report Number2124215-2025-15709
Device Sequence Number8219628
Product Code DTB
UDI-Device Identifier00802526265013
UDI-Public00802526265013
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2013
Device Model Number4472
Device Catalogue Number4472
Device Lot Number428050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/19/2025
Date Device Manufactured01/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale